Meloxicam - If you stop taking it could it cause you to have continuous headaches?
Question posted by Superback1956 on 6 May 2017
Last updated on 6 May 2017 by chuck1957
Were you taking this for Joint pain or for headaches? when you stop anything like this it is possible to get a headache. This really is not a withdrawal of it but this has happened to me when I go on and off of it.
You could talk to your Pharmacist or your doctor and see what you can take for the headaches or just see if the well break the cycle. Also if you still have some of the Meloxicam around maybe take 1/2 a day and see if that helps with the headache, then after a week or so try 1/2 every other day. it that takes the headache away then you well know for sure it is the Meloxicam And ask your doctor what you can do about rebound headaches. Or if they are not to severe try to run them out with something the Pharmacist says is okay and make sure you tell him or her what else you are taking now and how long you have been off the Meloxicam. It well work out. HAVE A GOOD DAY. CHUCK1957
- Meloxicam uses and safety info
- Meloxicam information for Healthcare Professionals (includes dosage details)
- Side effects of Meloxicam (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.